# SDR IPXA12171013

- Difficulty date: January 2, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N142UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0825
- Aircraft time: 11,892 hours, 7,182 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Mdcc
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR, MDCC FLOOR PANEL 232WG IS PUNCTURED AND CRACKED.     REPAIRED FLOOR PANEL 232WG IAW EO A300-5320-42722-B.
